# SDR MASA200400292

- Difficulty date: May 24, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 8,235 hours, 7,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 111711
- Part serial: 1788
- Condition: Inoperative
- Location: Fms
- Part time: 16,055 hours, 14,768 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE WITH THE PILOTS FMS BLANK.  THE PILOT NOTICED THE FMS CB POPPED AND SAW SMOKE COMING FROM THE CB.  MX PLACED THE FMS ON MEL AND THE AIRCRAFT DEPARTED WITH NO FURTHER DISCREPANCIES.  MX REPLACED THE DISPLAY UNIT.
